MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Model Number 10839681
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 05/11/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E.1.Initial reporter facility name: (b)(6) hospital.D.4.Medical device expiration date: unknown.H.4.Device manufacture date: unknown.H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using bd alaris extension set leakage occurred.There was no report of patient impact.The following information was provided by the initial reporter: leaking from extension set: where on the extension set was the leakage? the staff isn¿t aware of exactly where it was leaking from.Did this happen with multiples units from a lot? the staff didn¿t keep the lot #.Did this happen with multiple placers/clinicians? this has now happened multiple times on two different units.Was there any harm to patient(s)? we are not aware of any permanent harm, but the patient had at a minimum, temporary discomfort.Additional medications were needed due to the leakage.
 
Event or Problem Description
It was reported while using bd alaris extension set leakage occurred.There was no report of patient impact.The following information was provided by the initial reporter: leaking from extension set where on the extension set was the leakage? the staff isn¿t aware of exactly where it was leaking from.Did this happen with multiples units from a lot? the staff didn¿t keep the lot #.Did this happen with multiple placers/clinicians? this has now happened multiple times on two different units.Was there any harm to patient(s)? we are not aware of any permanent harm, but the patient had at a minimum, temporary discomfort.Additional medications were needed due to the leakage.
 
Additional Manufacturer Narrative
Investigation summary: the customer reported the extension set was leaking, and returned one photo of the incident.The photo verifies the separation at the outlet tubing to trifuse hub.The root cause of the incident could not be determined without the sample for investigation.A device history record review could not be performed on material (b)(4) because the lot number is unknown.

Brand Name
BD ALARIS EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key17056631
Report Number9616066-2023-01075
Device Sequence Number5178124
Product Code FPA
UDI-Device Identifier50885403234536
UDI-Public(01)50885403234536
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K790108
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number10839681
Device Catalogue Number10839681
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2023
Supplement Date Received by Manufacturer07/13/2023
Initial Report FDA Received Date06/05/2023
Supplement Report FDA Received Date08/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown